# SDR UPS802667

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND 2 SHEAR TIES CRACKED AT STA 640, AFT AND FWD OF LONGERON 27L.  MX REPAIRED SHEAR TIES PER SRM 53-2-0 FIGURE 2A.
